# SDR SWAA2013061817298

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 6,034 hours, 3,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT LENS BROKEN.  R & R BASE PLATE & LENS COVER IAW SIP.
